Orbital completeness and fixed points of (δ, k)−weak contractions

Xavier Udo-utun

Abstract


Extension of Ciric’s (Proc. Amer. Math. Soc. N0. 45 (1974), 267 - 273) asymptotic fixed point theorem for quasi-contractions in T−orbitally complete metric spaces is obtained for the class of (δ, k)−weak contractions studied by Berinde (Carpath. J. Math. 19(1):7-22, 2003; Nonlinear Anal. Forum 9(1): 43-53, 2004). Our results are significant extensions of those of Ciric and Berinde mentioned above and numerous others in literature.

Full Text: PDF

How to Cite this Article:

Xavier Udo-utun, Orbital completeness and fixed points of (δ, k)−weak contractions, Advances in Fixed Point Theory, Vol 9, No 3 (2019), 206-213

Copyright © 2019 Xavier Udo-utun. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.